On parsimonious edge-colouring of graphs with maximum degree three - Archive ouverte HAL Access content directly
Journal Articles Graphs and Combinatorics Year : 2013

On parsimonious edge-colouring of graphs with maximum degree three

No file

Dates and versions

hal-01367903 , version 1 (17-09-2016)

Identifiers

  • HAL Id : hal-01367903 , version 1

Cite

Jean-Luc Fouquet, Jean-Marie Vanherpe. On parsimonious edge-colouring of graphs with maximum degree three . Graphs and Combinatorics, 2013, 29 (3), pp.475-487. ⟨hal-01367903⟩
29 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More